MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939185402210
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 4.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilatation.However, during the first inflation at 5 atmospheres for 5 seconds, it was noted that the balloon had ruptured as the pressure stopped increasing and blood entered the indeflator when negative pressure was applied.The device was removed, and the procedure was completed with another of same device.There were no complications reported and the patient was in good condition post-procedure.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Device evaluated by mfr: the device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 14.7cm from the tip.Inspection of the remainder of the device present.No other issues were identified during the product analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.A2 - age at time of event: 18 years or older.Device evaluated by mfr: the device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 14.7cm from the tip.Inspection of the remainder of the device present.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18182547
Report Number2124215-2023-65654
Device Sequence Number7793420
Product Code DQY
UDI-Device Identifier08714729796404
UDI-Public(01)08714729796404(17)260223(10)31117877
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2026
Device Model NumberH74939185402210
Device Catalogue Number24699
Device Lot Number0031117877
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/14/2023
06/12/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/19/2023
07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: MACH16FR; GUIDE CATHETER: MACH16FR; GUIDE CATHETER: MACH16FR; GUIDEWIRE: JUPITER FC; GUIDEWIRE: JUPITER FC; GUIDEWIRE: JUPITER FC; INFLATION DEVICE: ASSIST; INFLATION DEVICE: ASSIST; INFLATION DEVICE: ASSIST; INTRODUCER SHEATH: DESTINATION 6FR; INTRODUCER SHEATH: DESTINATION 6FR; INTRODUCER SHEATH: DESTINATION 6FR; MICRO CATHETER: PROMANENT NEO; MICRO CATHETER: PROMANENT NEO; MICRO CATHETER: PROMANENT NEO; STENT: ELUVIA; STENT: ELUVIA; STENT: ELUVIA
Patient SexFemale